Soy vs estrogen = Bodily changes?

Author Message
MyShella

  • Total Posts : 34
  • Reward points : 0
  • Joined: 1/3/2012
  • Status: offline
Soy vs estrogen = Bodily changes? Monday, January 09, 2012 1:35 PM (permalink)
I know this sounds perfectly ridiculous.... BUT   I have been on almased for 5 days and my breasts are beyond tender. No Im not menstrating in fact I have 2 weeks before I am due to start. No there is not a possibility that Im pregnant.   IDEAS?

Sorry, but does anyone have any ideas as to why?
 
#1
    Almased_nutritionist

    • Total Posts : 2613
    • Reward points : 0
    • Joined: 3/22/2010
    • Status: offline
    Re:Soy vs estrogen = Bodily changes? Monday, January 09, 2012 1:49 PM (permalink)
    Hi MyShella,
     
    Almased shouldn't make your breasts tender. This would be the first time I hear about it. It could be from general water retention due to the fast though. Have you experienced water retention in legs, stomach, etc.?
    Another possibility could be your sleep style. If you sleep on your stomach this may cause tenderness in your breasts but I really doubt it comes from Almased.
     
     
    Silke
    Almased Nutritionist
     
    #2
      MyShella

      • Total Posts : 34
      • Reward points : 0
      • Joined: 1/3/2012
      • Status: offline
      Re:Soy vs estrogen = Bodily changes? Monday, January 09, 2012 3:01 PM (permalink)
      Thank you for at least responding. I know it sounds bizarre.   No i havent had any issues with water retention in fact I have had to take extra potassium to retain some water. I found I was light headed getting up and I had no veins in my hands (nursing sign of dehydration :) ) Thank you for your input, no changes that I can think of other than the almased. just strange.?
       
      #3
        Almased_nutritionist

        • Total Posts : 2613
        • Reward points : 0
        • Joined: 3/22/2010
        • Status: offline
        Re:Soy vs estrogen = Bodily changes? Monday, January 09, 2012 3:06 PM (permalink)
        I would pay close attention to your body the next few days and if the tenderness doesn't go away, you can always discontinue with Almased for a few days to see if the symptoms go away. Or you can go see a doctor.
         
        Hope that helps.
         
         
        Silke
        Almased Nutritionist
         
        #4
          Online Bookmarks Sharing: Share/Bookmark

          Jump to:

          Current active users

          There are 0 members and 1 guests.

          Icon Legend and Permission

          • New Messages
          • No New Messages
          • Hot Topic w/ New Messages
          • Hot Topic w/o New Messages
          • Locked w/ New Messages
          • Locked w/o New Messages
          • Read Message
          • Post New Thread
          • Reply to message
          • Post New Poll
          • Submit Vote
          • Post reward post
          • Delete my own posts
          • Delete my own threads
          • Rate post

          2000-2014 ASPPlayground.NET Forum Version 3.9